# SDR UALA2013040202132

- Difficulty date: April 1, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,845 hours, 5,989 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102042
- Part serial: 210
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE FOR LEFT A/C PACK FLOW CONTROL VALVE.   REPLACED LEFT FLOW CONTROL VALVE PER MM. PERFORMED GROUND TEST,  MESSAGE WENT AWAY AND TEST PASSED.
